# SDR DL76G090318

- Difficulty date: February 25, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 73,781 hours, 15,690 cycles
- Engine: Ge CF680C2B6
- Engine time: 58,820 hours, 12,151 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Misinstalled
- Location: Nr 2 Generator
- Part time: 58,820 hours, 12,151 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

ON RIGHT ENGINE START UP HAD FOLLOWING ELECTRICAL SYSTEM INDICATIONS RT AC BUSS OFF EICAS ON OVERHEAD R BUS TIE ISLN RBUS OFF AND RT GENERATOR CONTROL OFF.  BIT BPCU FAULT WAS DP TRIP MAIN BUSS/OVERLAP ZONE.  REPLACED BPCU AND RT GCU.  RAN ENG NO HELP.  REINSTALLED ORIGINALS.  SAME MSG ON NEW BPCU.  CLEARED FAULTS.  FOUND RT ENG GENERATOR FEEDER LEADS PHASE A AND B SWAPPED.  SWAPPED LEADS AND RAN ENG.  OPS NML NO MSGS.
